| Model Number |
TRLP-300 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported "bilateral exchange from textured to smooth due to the patients concern of the product and left side capsular contracture, baker grade iv".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: one opening observed on posterior side assessed as unidentified (tear) opening (shell thickness was within specification).Brown particles observed on the surface of the shell.Creases were observed.
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth due to the patients concern of the product and left side capsular contracture, baker grade iv".Device has been explanted.